Home > Acetaminophen > GenCare - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

GENCARE GENERIC HEALTHCARE Tension Headache Relief Pain Reliever with Acetaminophen 500 mg

Gencare Extra Strength Tension Headache Relief, 100 % Satisfaction Guarantee, Gencare Tension Headache Relief Pain Reliever, Sore Muscles, The Potent Combination

9.1
Created with Raphaël 2.1.29.1010
H&F Rating 117 reviews
Add to Wishlist
Get it on prime

What We Like

  • Features a non-greasy formula that is suitable for both adults and children
  • Infused with Caffeine that offers relief from muscle and tooth pain
  • Comes in a 200 caplet bottle that makes it last longer

Disadvantages

  • may not have good taste

Products Similar to gencare generic healthcare Acetaminophen

Results of our analysis:

img-alt

We analyzed 10,964 reviews for 49 products in the Acetaminophen category.

img-alt

We analyzed a total of 117 reviews for this product. None were recent.

img-alt

Around 82% of reviews were positive and about 11% were negative.

Final Score:

img-alt

9.05 out of 10, based on these 8 factors:

  • Customer support
  • Easy to swallow
  • Effectiveness
  • Ingredients quality
  • Overall satisfaction
  • Packaging
  • Portion size
  • Value for money
  • What buyers say about GENCARE GENERIC HEALTHCARE Tension Headache Relief Pain Reliever with Acetaminophen 500 mg


    If you want the same effect as Gen Care, you can use Excedrin instead of multiple tablets.


    I was pleasantly surprised that this worked, I had never used a generic of Excedrin before and I was hoping it wouldn't work for me.


    I will be ordering more of the vale because it works for headaches and muscle and joint pain.


    I still use aEg for headaches because of it's high quality, reasonable price, and fast delivery.


    I was unable to find it in my area, but I was able to find it on Amazon. The pill size is about the same or slightly thinner/smaller than my usual brand.

    Common Questions

    Q:

    Why can't you take tylenol with coffee?

    A:

    I don't like coffee and Tylenol doesn't have the same pain relief as Excedrin, so I use this product instead. This product is the closest I can get to Excedrin tension until they get it back on the shelves.

    Q:

    Where is this product assembled?

    A:

    It is made in India.

    Q:

    Do they taste bad or funny?

    A:

    You shouldn't hold them in your mouth for more than a few minutes to taste anything.

    Q:

    Does it have any aspirin in it?

    A:

    If you're looking for something that does not contain aspirin, you can try our other product Extra Strength Headache Relief Acetaminophen withAspirin & Caffeine.

    Do you like this review?